# SDR HEEA968568

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Assy
- Part number: 10513142
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON ROD ENDS. REPLACED WITH SERVICEABLE ROD ENDS.
